Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 4, 2011, 2:40 AM EDT for Cape May County, New Jersey. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2011, 2:40 AM EDT (06:40 UTC)
- Expired
- Jul 4, 2011, 3:45 AM EDT
- In force
- 65 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cape May County, NJ
The radar
The Dover AFB radar (KDOX), 67 km from the middle of the area, began a volume at 06:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 2:45 AM EDT | TSTM WND DMG | Goshen, NJ | TREE DOWN IN CAMPGROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 6.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 462 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1523 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
913
WWUS81 KPHI 040640
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
240 AM EDT MON JUL 4 2011
NJZ023-024-040745-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
240 AM EDT MON JUL 4 2011
...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...
AT 234 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF CAPE MAY...MOVING EAST AT
25 TO 30 MPH. THE THUNDERSTORM WILL BE NEAR SEA ISLE CITY AROUND 245
AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM...AS ARE SMALL
HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 3915 7467 3912 7470 3910 7470 3907 7471
3902 7477 3902 7479 3900 7478 3903 7492
3919 7486 3917 7466
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 4, 1:41 AM EDT, 59 minutes earlier.
Area forecast discussion, Jul 4, 1:41 AM EDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 141 AM EDT MON JUL 4 2011 .SYNOPSIS... A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA TONIGHT, THEN STALL TO OUR SOUTH, AND POSSIBLY BEGIN TO WASH-OUT OVER THE NEXT COUPLE OF DAYS. A WARM FRONT MAY CROSS THE AREA WEDNESDAY, BEFORE A COL FRONT APPROACHES THURSDAY AND SLOWLY SAGS SOUTH OF THE AREA. HIGH PRESSURE WILL BUILD INTO NEW ENGLAND FOR THE WEEKEND WHILE THE FRONTAL BOUNDARY MAY SLOWLY MEANDER TO OUR SOUTH. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... THUNDERSTORMS WERE ISOLATED AROUND MOST OF THE SOUTHERN TWO THIRDS OF THE AREA LATE THIS EVENING, WITH JUST A BIT MORE GOING ON FAR SOUTH. AS THE COLD FRONT MOVES THROUGH AND THE SHORT WAVE ALOFT FINALLY CROSSES AS WELL, THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD DIMINISH OVER THE REST OF THE OVERNIGHT PERIOD. DEW POINTS ARE NOT EXPECTED TO DROP UNTIL LATER TONIGHT, AND ANY EARLY CLOUD COVER SHOULD PREVENT RAPID COOLING TO START THE NIGHT, SO WE BLENDED TOWARD THE WARMER MOS OVERNIGHT. THE RAINFALL AROUND THE AREA EARLY TODAY WILL ALLOW FOR SOME FOG DEVELOPMENT WHERE BREAKS IN THE OVERCAST ULTIMATELY OCCUR. && .SHORT TERM /6 AM THIS MORNING THROUGH WEDNESDAY/... THE FRONTAL BOUNDARY THAT MOVES THROUGH THE AREA TONIGHT IS EXPECTED TO STALL TO OUR SOUTH AND BEGIN TO WASH-OUT OVER THE NEXT COUPLE OF DAYS. EVEN THOUGH THE FRONTAL BOUNDARY IS EXPECTED TO REMAIN TO OUR SOUTH THROUGH TUESDAY, THERE MAY BE PERIODIC MID-LEVEL DISTURBANCES MOVE THROUGH THE AREA MONDAY THROUGH TUESDAY. WHILE MOST OF THE AREA SHOULD REMAIN DRY, THE SOUTHERN THIRD OF THE CWA MAY SEE SOME SHOWER OR THUNDERSTORM ACTIVITY, ESPECIALLY DURING THE AFTERNOONS. BY WEDNESDAY, A WARM FRONT MAY MOVE NORTH THROUGH THE AREA WHILE ANOTHER MID-LEVEL DISTURBANCE CROSSES. HENCE WE HAVE A CHANCE/SLIGHT CHANCE FOR SHOWERS/THUNDERSTORMS ACROSS THE ENTIRE AREA, WITH THE HIGHEST PROBABILITY ACROSS THE SOUTHERN PORTIONS. THICKNESSES ARE NOT EXPECTED TO CHANGE MUCH OVER THE NEXT FEW DAYS, AND WITH AMPLE SUNSHINE THROUGH MUCH OF THE AREA, TEMPERATURES SHOULD WARM FAIRLY NICELY EACH DAY. WE ARE NOT EXPECTING RECORD SETTING TEMPERATURES BY ANY MEANS, BUT WARMER THAN AVERAGE; GENERALLY TEMPERATURES ARE EXPECTED TO RISE INTO THE MID/UPPER 80S TO AROUND 90 FOR MOST INLAND AREAS. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... PERSISTENT TROUGHING OVER THE EASTERN HALF OF THE UNITED STATES WILL CONTINUE TO PROVIDE VERY UNSETTLED WEATHER FOR OUR ZONES, ESPECIALLY ACROSS THE SOUTH, THROUGH MUCH OF THE EXTENDED PERIOD. WARM FRONT WILL BEGIN TO LIFT THROUGH LATE WEDNESDAY TO GIVE US ANOTHER SHOT OF SHOWERS AND THUNDERSTORMS ON THURSDAY. WE WILL THEN SEE A RETURN TO HIGHER DEW POINTS JUST AHEAD OF ANOTHER COLD FRONT SWINGING DOWN FROM THE GREAT LAKES. THIS FRONT LOOKS LIKE IT WILL BE SLOWING DOWN AS IT APPROACHES THE REGION WITH THE BERMUDA HIGH OFFSHORE KEEPS THE PARENT LOW FURTHER NORTH AND CUTS INTO THE BASE OF THE EASTERN U.S. TROUGHING. THE COLD FRONT WILL TAKE ITS TIME MOVING THROUGH THE REGION AND FINALLY DOES SO BY EARLY FRIDAY. IT WILL THEN SIT TO OUR SOUTH AND EAST THROUGH THE WEEKEND AS ENERGY PUMPED IN FROM THE SOUTHWEST RIDE ALONG THE FRONT ACROSS OUR SOUTHERN ZONES. OVER THE NORTH, CANADIAN HIGH PRESSURE WILL EXERT ITS INFLUENCE KEEPING PRECIPITATION FREE DAYS STARTING FRIDAY NIGHT THROUGH THE WEEKEND. THIS WILL TREND FURTHER SOUTH DURING THE WEEKEND SO WE SHOULD BE ABLE TO CUT OFF ANYMORE PRECIPITATION ACROSS THE SOUTH BY SUNDAY MORNING. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. CONDITIONS AROUND THE TAF SITES VARIED FROM VFR TO IFR IN STRATUS AND FOG AT 06Z...WITH THE LOWER CONDITIONS MAINLY NORTH AND WEST OF KPHL. WITH HIGH MOISTURE AT THE LOWEST LEVELS...MOST OF THE TAF SITES SHOULD SEE MARGINAL VFR VISIBILITIES VARIABLE DOWN TO IFR CEILINGS AND VISIBILITIES EARLY THIS MORNING. IMPROVEMENT IS EXPECTED TO BE FAIRLY RAPID AT MID MORNING AS THE MOISTURE LAYER IS REASONABLY SHALLOW...SO BY AROUND 14Z A RETURN TO VFR CONDITIONS IS FORECAST...WITH SCATTERED CUMULUS THEREAFTER. WINDS WILL BE LIGHT AND VARIABLE TO CALM...BUT ANY PREFERRED DIRECTION WOULD BE EXPECTED TO BE SOUTHWEST TO WEST-SOUTHWEST EARLY THIS MORNING. SOME CIRRUS CEILINGS MAY DEVELOP THIS AFTERNOON ACCORDING TO MODEL SOUNDINGS. OTHERWISE...WITH THE SURFACE FRONT PROGGED TO BE RIGHT ALONG THE COAST THIS AFTERNOON KACY AND KMIV MAY BE NEAR SOME ISOLATED TO CONVECTIVE ACTIVITY. FOR NOW...A CB MENTION WAS LEFT OUT AS COVERAGE IS EXPECTED TO BE LESS THAN SCATTERED AT THIS TIME. OTHERWISE...A WESTERLY FLOW SHOULD PREVAIL FOR MOST TAF SITES THIS AFTERNOON...BECOMING NORTHWEST TONIGHT AS THE FRONT EDGES A BIT FURTHER OFFSHORE. OUTLOOK... HIGH PRESSURE WILL BUILD IN AND KEEP THINGS FAIR AND DRY WITH VFR CONDITIONS INTO WEDNESDAY, ALTHOUGH A FEW SHOWERS MAY TRY TO SNEAK INTO OUR EXTREME SOUTHERN AREAS TUESDAY INTO WEDNESDAY. A FRONT WILL THEN MOVE IN WITH POSSIBLE SHOWERS AND THUNDERSTORMS...AND LOWER FLYING CONDITIONS...LATER WEDNESDAY INTO THURSDAY. && .MARINE... A FRONTAL ZONE, TO OUR WEST, WILL BE CROSSING OUR WATERS TONIGHT. THE WIND WILL BECOME A BIT GUSTY FROM THE SW AHEAD OF THE FRONT, BUT BOTH WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA. AS THE FRONT CROSSES OUR AREA, IT COULD TRIGGER A FEW SHOWERS AND TSTMS. THE FRONT WILL LIKELY STALL JUST SOUTH OF THE COASTAL WATERS ON MONDAY WITH HIGH PRESSURE BUILDING IN FOR TUESDAY AND WEDNESDAY. ANOTHER FRONT WILL MOVE IN BY LATE WEDNESDAY OR WEDNESDAY NIGHT. AHEAD OF THE FRONT, WINDS AND SEAS WILL INCREASE AND IT IS POSSIBLE THAT SMALL CRAFT ADVISORY CRITERIA COULD BE REACHED WEDNESDAY NIGHT INTO THURSDAY. FOR NOW WE WILL CAP BOTH WINDS AND SEAS JUST BELOW THAT CRITERIA. THE FRONT IS THEN FORECAST TO STALL OVER OR NEAR OUR SOUTHERN WATERS FOR THE LATTER PART OF THE WEEK. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...DELISI/ROBERTSON SHORT TERM...ROBERTSON LONG TERM...HEAVENER AVIATION... MARINE...RPW
Hazardous weather outlook, Jul 4, 12:00 AM EDT, 2 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1200 AM EDT MON JUL 4 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-050400- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1200 AM EDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-050400- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1200 AM EDT MON JUL 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 3, 9:41 PM EDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
941 PM EDT SUN JUL 3 2011
MDZ019-020-040245-
CAROLINE MD-TALBOT MD-
941 PM EDT SUN JUL 3 2011
...AN ISOLATED STRONG THUNDERSTORM WILL AFFECT PARTS OF CAROLINE AND
TALBOT COUNTIES...
AT 9397 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
ISOLATED STRONG THUNDERSTORM OVER THE BAY...MOVING EAST AT 20 MPH.
THE THUNDERSTORM WILL BE NEAR TILGHMAN ISLAND AND TALBOT AROUND 1000
PM...ST. MICHAELS AROUND 1015 PM...OXFORD AND EASTON AROUND 1030
PM...AND TRAPPE AND HAMBLETON AROUND 1045 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT MAY CAUSE
FLOODING IN AREAS OF POOR DRAINAGE.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS.
LAT...LON 3861 7609 3867 7622 3873 7625 3870 7627
3872 7631 3866 7635 3874 7635 3876 7640
3877 7640 3879 7638 3875 7635 3883 7630
3880 7613 3878 7621 3876 7617 3881 7611
3878 7587 3869 7589 3856 7604
IOVINOSpecial weather statement, Jul 3, 9:41 PM EDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
941 PM EDT SUN JUL 3 2011
MDZ019-020-040245-
CAROLINE MD-TALBOT MD-
941 PM EDT SUN JUL 3 2011
...AN ISOLATED STRONG THUNDERSTORM WILL AFFECT PARTS OF CAROLINE AND
TALBOT COUNTIES...
AT 940 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
ISOLATED STRONG THUNDERSTORM OVER THE BAY...MOVING EAST AT 20 MPH.
THE THUNDERSTORM WILL BE NEAR TILGHMAN ISLAND AND TALBOT AROUND 1000
PM...ST. MICHAELS AROUND 1015 PM...OXFORD AND EASTON AROUND 1030
PM...AND TRAPPE AND HAMBLETON AROUND 1045 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT MAY CAUSE
FLOODING IN AREAS OF POOR DRAINAGE.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS.
LAT...LON 3861 7609 3867 7622 3873 7625 3870 7627
3872 7631 3866 7635 3874 7635 3876 7640
3877 7640 3879 7638 3875 7635 3883 7630
3880 7613 3878 7621 3876 7617 3881 7611
3878 7587 3869 7589 3856 7604
IOVINOLocal storm report, Jul 3, 9:48 PM EDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
948 PM EDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG WASHINGTON TWP 40.83N 75.20W
07/03/2011 NORTHAMPTON PA EMERGENCY MNGR
TREE DOWN
0421 PM HAIL BETHLEHEM 40.63N 75.37W
07/03/2011 M0.25 INCH NORTHAMPTON PA TRAINED SPOTTER
PEA SIZE HAIL IN BETHLEHEM
0425 PM TSTM WND DMG FORKS TWP 40.73N 75.22W
07/03/2011 NORTHAMPTON PA EMERGENCY MNGR
TREE INTO STRUCTURE
0425 PM TSTM WND DMG BETHLEHEM 40.63N 75.37W
07/03/2011 NORTHAMPTON PA EMERGENCY MNGR
TREE DOWN ACROSS ROAD
0425 PM TSTM WND DMG LOWER MOUNT BETHEL TWP 40.80N 75.17W
07/03/2011 NORTHAMPTON PA EMERGENCY MNGR
POLES WIRES DOWN
0438 PM TSTM WND DMG WILLIAMS TWP 40.63N 75.23W
07/03/2011 NORTHAMPTON PA EMERGENCY MNGR
TREE ACROOS ROAD
0520 PM HAIL MANALAPAN 40.26N 74.40W
07/03/2011 E1.00 INCH MONMOUTH NJ 911 CALL CENTER
0545 PM HAIL JACKSON TWP 40.12N 74.35W
07/03/2011 E1.00 INCH OCEAN NJ TRAINED SPOTTER
VARYING FROM ONE QUARTER INCH UP TO ONE INCH IN
DIAMETER
0550 PM HAIL JACKSON TWP 40.12N 74.35W
07/03/2011 E0.50 INCH OCEAN NJ TRAINED SPOTTER
MARBLE SIZE HAIL REPORTED ALONG WITH WINDS ESTIMATED
AROUND 40-50 MPH
0555 PM HAIL JACKSON TWP 40.12N 74.35W
07/03/2011 E0.88 INCH OCEAN NJ TRAINED SPOTTER
0612 PM HAIL BAYVILLE 39.91N 74.15W
07/03/2011 E0.25 INCH OCEAN NJ TRAINED SPOTTER
0820 PM HAIL BRIGANTINE 39.40N 74.38W
07/03/2011 E0.25 INCH ATLANTIC NJ TRAINED SPOTTER
0825 PM HAIL ATLANTIC CITY 39.38N 74.45W
07/03/2011 E0.25 INCH ATLANTIC NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1100315 PHI1100314 PHI1100316 PHI1100317 PHI1100319
PHI1100318 PHI1100326 PHI1100321 PHI1100320 PHI1100324 PHI1100322
PHI1100325 PHI1100323
IOVINOSpecial weather statement, Jul 3, 10:08 PM EDT, 4 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1008 PM EDT SUN JUL 3 2011
MDZ015-019-020-040300-
CAROLINE MD-QUEEN ANNE'S MD-TALBOT MD-
1008 PM EDT SUN JUL 3 2011
...SCATTERED STRONG THUNDERSTORMS WILL AFFECT CAROLINE...QUEEN
ANNE'S AND TALBOT COUNTIES...
AT 1000 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS FROM ABOUT 20 MILES WEST OF
CENTERVILLE TO ABOUT 15 MILES WEST OF EASTON...MOVING EAST AT 20
MPH. THE THUNDERSTORMS WILL BE NEAR STEVENSVILLE SOUTH AND TALBOT
AROUND 1015 PM...CHESTER AND STEVENSVILLE AROUND 1030
PM...GRASONVILLE AND QUEENSTOWN AROUND 1045 PM...AND TANYARD AND
SKIPTON AROUND 1100 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND THEY MAY CAUSE
FLOODING OF POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
DANGEROUS CLOUD TO GROUND LIGHTNING ALSO IS POSSIBLE. PLEASE MOVE
INDOORS UNTIL THE STORMS PASS.
LAT...LON 3873 7625 3866 7635 3877 7640 3875 7635
3887 7625 3882 7621 3883 7620 3894 7624
3890 7624 3893 7628 3884 7638 3885 7639
3903 7633 3898 7621 3907 7619 3907 7594
3867 7575 3869 7590 3856 7604
MPDSpecial weather statement, Jul 4, 2:40 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
240 AM EDT MON JUL 4 2011
NJZ023-024-040745-
ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
240 AM EDT MON JUL 4 2011
...A STRONG THUNDERSTORM WILL AFFECT CAPE MAY COUNTY...
AT 234 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHEAST OF CAPE MAY...MOVING EAST AT
25 TO 30 MPH. THE THUNDERSTORM WILL BE NEAR SEA ISLE CITY AROUND 245
AM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM...AS ARE SMALL
HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 3915 7467 3912 7470 3910 7470 3907 7471
3902 7477 3902 7479 3900 7478 3903 7492
3919 7486 3917 7466The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 8:26 PM EDT | Special Weather Statement | PHI | Atlantic | 64 min |
| Jul 3, 10:46 PM EDT | Coastal Flood Statement | PHI | Cape May | 74 min |
| Jul 3, 8:34 PM EDT | Severe Thunderstorm Warning | PHI | Caroline | 20 min |
| Jul 3, 9:41 PM EDT | Special Weather Statement | PHI | Talbot | 64 min |
| Jul 3, 10:08 PM EDT | Special Weather Statement | PHI | Queen Anne's, Talbot | 52 min |
| Jul 4, 5:26 PM EDT | Special Weather Statement | PHI | Sussex | 64 min |
| Jul 4, 5:48 PM EDT | Special Weather Statement | PHI | Sussex | 57 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.